# SDR HALA2017032400085

- Difficulty date: March 24, 2017
- Submitted: March 28, 2017
- Operation: Air carrier
- Aircraft: N374HA
- Make and model: Airbus A330-243
- Aircraft serial: 1565
- Aircraft time: 10,828 hours, 1,735 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7320 · Fuel Controlling System
- Part: Tube
- Condition: Contaminated
- Location: P30
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ECAM MESSAGE DURING DESCENT FOR A NR 2 ENGINE CONTROL FAULT.   PERFORMED TSM 73-21-78-810-816-A.  PERFORMED ENGINE RUNS, OK IAW AMM 71000086081 
4.  NO FAULTS NOTED.  REMOVED MOISTURE FROM P30 PRESSURE TUBE.  ACFT OK FOR SERVICE.
